MathSciNet Relay Station
MathSciNet bibliographic data
MR726319 20F38 (30F20 57N05)
Birman, Joan S.; Lubotzky, Alex; McCarthy, John Abelian and solvable subgroups of the mapping class groups. Duke Math. J. 50 (1983), no. 4, 1107–1120.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement